Horrendous Side Effect with OVULEX
9 Replies
destinyandphoenix - December 28

I would like to tell you my horror story with OVULEX and let you know that It almost cost me my life.

Well first I would like to say that I am a healthy woman. I have no family history of diabetes, high cholesterol,
absolutely nothing.

So when I went to my fertility specialist he told me my hormone level was a little down and should try some herbs like those found in Ovulex. I said why not. Before I started taking it, I decided to do a complete and thorough physical along with blood panel. Everything came out great no problems.

About a week after taking the Ovulex i started feeling a burning sensation on my hand. Since the weather as changing i thought that my hands were getting dry so i would put cream on my hands.
Then 3 weeks later came the pains in my side. Unbearable pain. Mind you i didnt have any cysts. Just a constant pain, it hurt to walk. The day after Thanksgiving Break I went to work. And came down with a horrible fever. I wanted to pass out and had a heavy bloody discharge, I also had pain in my chest , kidney and back area.

I ended up in the hospital. and the doctor said I had a severe urinary infection, which was highly toxic.
Which apparently caused a chain of events that has changed my health for ever.
I was then diagnosed with Acute Pancreaitis. Which would have to be control with the things i ate . Or it would have to be drained in a manner that would leave me without foods for about 4 days and on an IV. Since November 27, 2006 I have been in and out of the Hospital more than 4 times.
How could all this have happend to a healthy woman?

When the doctors asked me to bring in my medicines the only thing i brought in was the [b]Ovulex[/b]. After they dissected it and ran some tests. All 3 specialists came to the conclussion that , that was the reason for my pain.

Since then I have tried to contact the company that makes Ovulex and [b]NOT ONE REPRESENTATIVE[/b] has returned my emails or calls. I guess they could care less about your health since they already got your money.
I have asked for a warning lable to be put on the Ovulex, hopefully that will give a woman heads up before she pops one in her mouth.

To all the woman who swear by it. Great but think about it. Why has the FDA not approved this wonder drug. Why is it that Clomid runs so much more and this pill runs less. Please don't take this road. I would feel horrible if someone else experienced the pain I went through.
Just do it the old fashion way. Put on some lingerie, barry white, candles and let THINGS HAPPEN






lili246 - December 28

Thanks for your story. I am sorry that this all happen to you. I know that we should not be taking anything that you buy through the internet, but as you know most ladies here have been success with ovulex and some already had there babies with no problem. I guess it has to do with each women some of us womens are different and we don't know if it's going to cause a problem in us or not. Each body is the same. Not everyone has had the same problem as you did. Who knows it might of been your distination.

But in the other hand I took ovulex for 2 months and got pregnant but at my 2 months of pregnant I had a missed m/c and didn't know the cause of it. My doctor told me to stop taking ovulex and try on my own which like you say it's the most natural thing you can do.
Which I have listen to her and will try on my own without taking any of those pills. After my m/c I was balming everything I took and believe or not I did blame ovulex for my m/c and will not take it anymore because of that.
I will try to concieve on my own with my dh and natutally just my prenatal vitamins and taking my temperatures as usual.

Thanks for your time to write your story. Hope that we don't go through that.
Hope that you are feeling better.

Take care,


Honey - December 28

Hello Vicky,

I'm so sorry for what happend to you on Ovulex. Believe it or not I was very suprised to become preggo the first month of taking it. I, like everyone else, was taking a gamble and didn't know what it would do. I am now 32 weeks preggo and still can't believe it. Like Lili said everyone is different and it works right away for some and it takes 4 months for some, it might not even help you at all. From your experience it made your healthy body sick and in Lili's case she believes it made her have her m/c. I believe almost every medicine is this way. The FDA approves a lot of drugs that kill people sometimes, you can even listen to some of the comercials on the T.V. now-a-days. They have horrible sides effects that don't happen to most people but it's the law for them to let you know it could happen. Maybe you should get a group together of all the people this has happened to so you can start a wonderfull support system.

God Bless



LeslieAnn - December 29

Vicky~ Thanks for sharing your story. I was also previously on Ovulex and had some negative side effects, although mine were very minimal compared to yours. I eventually decided to quit taking Ovulex because I was tired of the side effects. Thanks again for sharing your experience, I know a lot of women come to this forum to get info on Ovulex before starting.



destinyandphoenix - December 29

I thank the ladies who have taken the time to read my story.

Before taking this I had a full physical and had every single part of me checked in and out. I'm 35 and my husband is 45 so with our ages the way they are I decided to do this before we took that step.

My story is here for pure knowledge. If you feel sensations in your abdomen (knowing your not pregnant) and other tinglings. Don't take it for granted that they will go away. I have more appointments after the new year to take care of the damage that was given to me by Ovulex. My insides looked like someone who had been drinking for years, and I don't drink.

For those who have had children. Wonderful, but have your self checked out anyways.If not for yourself do if for the child you took the Ovulex in order to concieve. They need their mom.


Tiffany F - December 29


I am so sorry that you have been through all that it really saddens me, thank you so much for sharing your story with us here...I pray that you have a full and rapid recovery...I hope your story helps other women that are on this journey of TTC :)


destinyandphoenix - December 29

Tiffany thank you for your concern.

Well when the time comes I will be in here with bells. For now i'm sprinkling baby dust, and hoping that when I take my test (by the way things happened after the Ovulex was stopped for 2 weeks) it comes out with a big old POSITIVE


Tiffany F - January 1



How many more days do you have in this 2 week wait? I pray that you get that BIG FAT POSITIVE! I will keep my fingers and toes crossed as well as keeping you and the other ladies in my prayers and thoughts.

Hopefully I will be able to start back TTC this month or the next month, keep us posted during your 2ww ;).

Take Care~~Tiffany~~ Boat loads of baby dust to us all ;)


destinyandphoenix - January 2

Just thought I would follow up on this. I got results NEGO!.....But I would also like to follow up on my health.

I was told today that my kidneys were affected by the Ovulex, I feel more miserable now. I'm going to have to be on medications from now on and am now DIABETIC!

I hope Selmedica does put a warning lable on their product because NOT one more woman should have to go through this.


destinyandphoenix - January 11

Just an update as to the effects that occured.

No improvement so far on my health due to the Ovulex. What was a supposed 99 dollar investment turned into a 10,000+ nightmare.

Everyone take your little side effects seriously of the supposed heartburn and the missed and irregurlar periods . But i do wish everyone good luck.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Ask a Question